A note on the unique solvability condition for generalized absolute value matrix equation

Authors

  • Shubham Kumar Indian Institute of Information Technology, Design and Manufacturing- PDPM, Jabalpur, India
  • Deepmala Indian Institute of Information Technology, Design and Manufacturing- PDPM, Jabalpur, India

DOI:

https://doi.org/10.33993/jnaat511-1263

Keywords:

Generalized absolute value matrix equation, unique solution, singular value, spectral radius
Abstract views: 362

Abstract

The spectral radius condition
\[\rho (\vert A^{-1} \vert\cdot \vert B \vert)<1\]
for the unique solvability of generalized absolute value matrix equation (GAVME)
\[AX + B \vert X \vert = D\]
is provided. For some instances, our condition is superior to the earlier published singular values conditions \(\sigma_{\max}(\vert B \vert)<\sigma_{\min}(A)\) [M. Dehghan, 2020] and \(\sigma_{\max}(B)<\sigma_{\min}(A)\) [Kai Xie, 2021]. For the validity of our condition, we also provided an example.

Downloads

Download data is not yet available.

References

M. Achache, On the unique solvability and numerical study of absolute value equations, Journal of Numerical Analysis and Approximation Theory, 48(2), pp.112-121 (2019). https://doi.org/10.33993/jnaat482-1182 DOI: https://doi.org/10.33993/jnaat482-1182

N Anane, M. Achache, Preconditioned conjugate gradient methods for absolute value equations, Journal of Numerical Analysis and Approximation Theory, 49(1), pp.3-14 (2020). https://doi.org/10.33993/jnaat491-1197 DOI: https://doi.org/10.33993/jnaat491-1197

M. Dehghan, A. Shirilord, Matrix multisplitting Picard-iterative method for solving generalized absolute value matrix equation, Applied Numerical Mathematics, 158, pp.425-438 (2020). https://doi.org/10.1016/j.apnum.2020.08.001 DOI: https://doi.org/10.1016/j.apnum.2020.08.001

T. Lotfi, H. Veiseh, A note on unique solvability of the absolute value equation, J. Linear. Topological. Algebra 2,77-81, (2013).

O.L. Mangasarian, R.R. Meyer, Absolute value equations, Linear Algebra Appl., 419, 359-367 (2006). https://doi.org/10.1016/j.laa.2006.05.004 DOI: https://doi.org/10.1016/j.laa.2006.05.004

O.L. Mangasarian, Absolute value programming, Comput. Optim. Appl., 36(1), 43-53 (2007). https://doi.org/10.1007/s10589-006-0395-5 DOI: https://doi.org/10.1007/s10589-006-0395-5

J. Rohn, A theorem of the alternatives for the equation Ax + B|x| = b, Linear and Multilinear Algebra, 52:6, 421-426 (2004). https://doi.org/10.1080/0308108042000220686. DOI: https://doi.org/10.1080/0308108042000220686

S.L. Wu, P. Guo, On the unique solvability of the absolute value equation, J. Optim. Theory Appl., 169, 705-712 (2016). https://doi.org/10.1007/s10957-015-0845-2 DOI: https://doi.org/10.1007/s10957-015-0845-2

S.L. Wu, C.X. Li, The unique solution of the absolute value equations, Applied Mathematics Letters, Volume 76, 195-200 (2018). https://doi.org/10.1016/j.aml.2017.08.012 DOI: https://doi.org/10.1016/j.aml.2017.08.012

S.L. Wu, C.X. Li, A note on unique solvability of the absolute value equation, Optim. Lett., 14, 1957–1960 (2019). https://doi.org/10.1007/s11590-019-01478-x DOI: https://doi.org/10.1007/s11590-019-01478-x

S.L. Wu, S. Shen, On the unique solution of the generalized absolute value equation, Optim. Lett., 15, 2017-2024 (2021). https://doi.org/10.1007/s11590-020-01672-2 DOI: https://doi.org/10.1007/s11590-020-01672-2

K. Xie, On the Unique Solvability of the Generalized Absolute Value Matrix Equation, American Journal of Applied Mathematics, 9(4), p.104 (2021). https://doi.org/10.11648/j.ajam.20210904.12 DOI: https://doi.org/10.11648/j.ajam.20210904.12

Downloads

Published

2022-09-17

How to Cite

Kumar, S., & Deepmala. (2022). A note on the unique solvability condition for generalized absolute value matrix equation. J. Numer. Anal. Approx. Theory, 51(1), 83–87. https://doi.org/10.33993/jnaat511-1263

Issue

Section

Articles

Funding data